Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 37, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 23, 2009, 3:37 PM CDT for Kenosha County, Wisconsin. It was in force for 33 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2009, 3:37 PM CDT (20:37 UTC)
- Expired
- Jul 23, 2009, 4:10 PM CDT
- In force
- 33 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
County Kenosha County, WI
The radar
The Milwaukee radar (KMKX), 63 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 3:43 PM CDT | HAIL 0.88 | Paddock Lake, WI | |
| Jul 23, 3:45 PM CDT | HAIL 0.88 | Silver Lake, WI | REPORT RELAYED BY THE NSSL SHAVE EXPERIMENT. |
| Jul 23, 3:45 PM CDT | HAIL 1 | Camp Lake, WI | |
| Jul 23, 3:55 PM CDT | HAIL 0.88 | 2 Ne Silver Lake, WI | REPORT RELAYED BY THE NSSL SHAVE EXPERIMENT. |
| Jul 23, 3:55 PM CDT | HAIL 1 | 2 Nne Camp Lake, WI | PENNY TO QUARTER SIZE HAIL...REPORT RELAYED BY THE NSSL SHAVE EXPERIMENT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.6 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 422 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 770 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 232037
SVRMKX
WIC059-232130-
/O.NEW.KMKX.SV.W.0037.090723T2037Z-090723T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
337 PM CDT THU JUL 23 2009
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
KENOSHA COUNTY IN SOUTHEAST WISCONSIN
* UNTIL 430 PM CDT
* AT 336 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES
NORTHEAST OF LAKE CATHERINE...OR 3 MILES NORTH OF ANTIOCH...AND WAS
MOVING EAST AT 10 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PLEASANT PRAIRIE BY 410 PM CDT...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
LAT...LON 4259 8825 4263 8781 4249 8782 4248 8783
4249 8825
TIME...MOT...LOC 2037Z 271DEG 11KT 4252 8807
$$3 follow-up statements
000
WWUS53 KMKX 232042
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
342 PM CDT THU JUL 23 2009
WIC059-232130-
/O.CON.KMKX.SV.W.0037.000000T0000Z-090723T2130Z/
KENOSHA WI-
342 PM CDT THU JUL 23 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR KENOSHA COUNTY...
AT 342 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR SALEM...OR NEAR PADDOCK LAKE...MOVING EAST AT 10 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BRISTOL BY 400 PM CDT...
PLEASANT PRAIRIE AND KENOSHA AIRPORT BY 430 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
IF ON OR NEAR PADDOCK LAKE...GET OUT OF THE WATER AND MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM
LAT...LON 4259 8825 4263 8781 4249 8782 4248 8783
4249 8825
TIME...MOT...LOC 2042Z 268DEG 8KT 4254 8810
$$
LAMERS000
WWUS53 KMKX 232052
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
352 PM CDT THU JUL 23 2009
WIC059-232130-
/O.CON.KMKX.SV.W.0037.000000T0000Z-090723T2130Z/
KENOSHA WI-
352 PM CDT THU JUL 23 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR KENOSHA COUNTY...
AT 351 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR SALEM...OR NEAR PADDOCK LAKE...MOVING EAST AT 5 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BRISTOL BY 410 PM CDT...
PLEASANT PRAIRIE BY 430 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
NICKEL SIZE HAIL WAS REPORTED IN PADDOCK LAKE WITH THIS STORM.
DOPPLER RADAR INDICATES LARGER HAIL IS POSSIBLE. IF YOU ARE IN THE
PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND
PROPERTY.
LAT...LON 4259 8825 4263 8781 4249 8782 4248 8783
4249 8825
TIME...MOT...LOC 2051Z 262DEG 6KT 4255 8810
$$
LAMERS000
WWUS53 KMKX 232110
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
410 PM CDT THU JUL 23 2009
WIC059-232120-
/O.CAN.KMKX.SV.W.0037.000000T0000Z-090723T2130Z/
KENOSHA WI-
410 PM CDT THU JUL 23 2009
...THE SEVERE THUNDERSTORM WARNING FOR KENOSHA COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARS TO BE SEVERE.
THUNDERSTORMS SHOULD PERSIST OVER KENOSHA COUNTY OVER THE NEXT
HOUR...AND A FEW MAY PRODUCE SOME LIGHTNING...BRIEF GUSTY WINDS...OR
SMALL HAIL.
LAT...LON 4259 8825 4263 8781 4249 8782 4248 8783
4249 8825
TIME...MOT...LOC 2110Z 262DEG 6KT 4255 8806
$$
LAMERSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 2:57 PM CDT, 40 minutes earlier.
Area forecast discussion, Jul 23, 2:57 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 257 PM CDT THU JUL 23 2009 .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT WEAK RIDGING WILL AFFECT THE AREA TONIGHT ALONG WITH SLIGHTLY DRIER AIR...LEADING TO PARTLY CLOUDY SKIES. THINGS WILL GET MORE INTERESTING FOR FRIDAY AS A STRONG UPPER LEVEL TROUGH CURRENTLY OVER SOUTHERN MANITOBA MOVES SOUTHEAST TO LAKE SUPERIOR BY FRIDAY EVENING. A SURFACE COLD FRONT FROM NORTH-CENTRAL WI TO NORTHEAST IA EARLY FRIDAY EVENING WILL PUSH THROUGH THE CWA BY 12Z SATURDAY MORNING. EXPECT THUNDERSTORMS TO DEVELOP LATE FRIDAY AFTERNOON IN CENTRAL WI AS THE COLD FRONT APPROACHES AND PROGRESS SOUTHEAST THROUGH SOUTHERN WI DURING THE EVENING. INSTABILITY WILL BE MARGINAL TO GOOD WITH CAPE VALUES AROUND 1000 J/KG AND LI/S IN THE -2 TO -3 RANGE...ALL THIS DEPENDING ON HOW MUCH SURFACE HEATING IS REALIZED. EFFECTIVE SHEAR VALUES OF 35-45 KTS...SUGGESTS SUPERCELLS POSSIBLE AHEAD AND ALONG THE FRONT...SOME POSSIBLY SEVERE. SATURDAY LOOKS TO START OUT DRY WITH THE CLOSED UPPER LOW SLOWLY SLIDING EAST ACROSS THE NORTHERN GREAT LAKES. AN EMBEDDED SHORTWAVE TROUGH MOVES ACROSS THE AREA SATURDAY AFTERNOON. THE LACK OF LOW LEVEL MOISTURE WILL INHIBIT WIDESPREAD DEVELOPMENT OF CONVECTION...BUT WENT WITH CHANCE POPS WITH HIGHEST AREA TO THE NORTH. .LONG TERM...SUNDAY THROUGH THURSDAY LONG WAVE TROUGH PATTERN OVER THE AREA CONTINUES AS THE CLOSED UPPER LOW OVER THE NORTHERN GREAT LAKES EARLY SUNDAY PROGRESSES NORTHWARD...BUT ANOTHER WAVE DIPS SOUTHEAST OVER THE GREAT LAKES KEEPING THE PERSISTENT PATTERN. SEVERAL EMBEDDED SHORTWAVES WILL KEEP CHANCES FOR SHOWERS AND THUNDERSTORMS THROUGH MUCH OF THE PERIOD. LONG RANGE MODELS DO SHOW SOME TIMING DIFFERENCES WITH A STRONG SHORTWAVE TROUGH TUESDAY WITH THE 00Z ECMWF BRINGING IT THROUGH EARLY TUESDAY...WHILE THE GFS HOLDS OFF UNTIL TUESDAY EVENING. TUESDAY LOOKS LIKE THE BEST CHANCE FOR CONVECTION DURING THE PERIOD. TEMPS WILL CONTINUE TO BE SLIGHTLY BELOW NORMAL. && .AVIATION...THUNDERSTORMS OCCURRING THIS AFTERNOON WILL GRADUALLY DISSIPATE AS DAYTIME HEATING IS LOST THIS EVENING. EVEN WITH SCATTERED THUNDERSTORMS...VFR CONDITIONS SHOULD REMAIN OVERNIGHT. THUNDERSTORMS ARE FORECAST TO DEVELOP ONCE AGAIN TOMORROW AS A LOW PRESSURE SYSTEM MOVES INTO WISCONSIN. MAINLY VRF CONDITIONS ARE EXPECTED...HOWEVER WITHIN ANY STRONGER THUNDERSTORMS...CONDITIONS COULD BRIEFLY DROP TO MVFR. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...16/KUHLMAN AVIATION/MARINE...12/ZABEL
Hazardous weather outlook, Jul 23, 12:50 PM CDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1250 PM CDT THU JUL 23 2009 WIZ046-047-051-052-056>060-062>072-241030- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1250 PM CDT THU JUL 23 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP ONCE AGAIN THIS AFTERNOON. THE THUNDERSTORMS COULD CONTAIN SMALL HAIL...BUT SHOULD REMAIN BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FRIDAY AFTERNOON AND NIGHT FOR ALL OF SOUTHERN WISCONSIN AS A WARM FRONT APPROACHES THE REGION. A COLD FRONT WILL FOLLOW THE WARM FRONT LATE FRIDAY NIGHT. ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE FROM THE WEEKEND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ643>646-241030- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1250 PM CDT THU JUL 23 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP ONCE AGAIN THIS AFTERNOON. THE THUNDERSTORMS COULD CONTAIN SMALL HAIL...BUT SHOULD REMAIN BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FRIDAY AFTERNOON AND NIGHT FOR ALL OF SOUTHERN WISCONSIN AS A WARM FRONT APPROACHES THE REGION. A COLD FRONT WILL FOLLOW THE WARM FRONT LATE FRIDAY NIGHT. ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE FROM THE WEEKEND INTO EARLY NEXT WEEK. ZABEL WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jul 23, 3:06 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
306 PM CDT THU JUL 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM HAIL 2 SE NORTH CAPE 42.76N 88.04W
07/23/2009 E1.00 INCH RACINE WI TRAINED SPOTTER
&&
BORGHOFFSpecial weather statement, Jul 23, 3:17 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 317 PM CDT THU JUL 23 2009 WIZ052-060-232045- OZAUKEE-SHEBOYGAN- 317 PM CDT THU JUL 23 2009 ...STRONG THUNDERSTORM MOVING THROUGH THE CITY OF SHEBOYGAN... AT 316 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR SHEBOYGAN FALLS...MOVING SOUTHEAST AT 5 MPH. DIME TO NICKEL SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... SHEBOYGAN BY 325 PM CDT... KOHLER ANDRAE STATE PARK AND 6 MILES NORTH OF OOSTBURG BY 345 PM CDT... GUSTY WINDS MAY CAUSE BRANCHES AND A TREE OR TWO TO BE BLOWN DOWN... AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAMERS
Local storm report, Jul 23, 3:28 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
328 PM CDT THU JUL 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL 3 NE EAGLE LAKE 42.74N 88.09W
07/23/2009 E1.00 INCH RACINE WI PUBLIC
MOSTLY PENNY TO NICKEL SIZE HAIL...MAX HAIL SIZE UP TO 1
INCH IN DIAMETER. REPORT RELAYED FROM THE NSSL SHAVE
EXPERIMENT.
&&
LAMERSSpecial weather statement, Jul 23, 3:32 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 332 PM CDT THU JUL 23 2009 WIZ072-232100- KENOSHA- 332 PM CDT THU JUL 23 2009 ...STRONG THUNDERSTORM MOVING ACROSS SOUTHERN KENOSHA COUNTY... AT 330 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR CAMP LAKE...MOVING EAST AT 15 MPH. PENNY SIZE HAIL...WINDS UP TO 45 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... PLEASANT PRAIRIE AND KENOSHA AIRPORT BY 400 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAMERS
Local storm report, Jul 23, 3:36 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
336 PM CDT THU JUL 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM HAIL 2 SE NORTH CAPE 42.76N 88.04W
07/23/2009 E0.50 INCH RACINE WI TRAINED SPOTTER
THIS IS AN UPDATE FROM AN EARLIER ISSUANCE. THE HAIL WAS
ESTIMATED CLOSER TO DIME SIZE THAN TO QUARTER SIZE.
&&
BORGHOFFSpecial weather statement, Jul 23, 3:36 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 336 PM CDT THU JUL 23 2009 WIZ064-069-070-232100- JEFFERSON-ROCK-WALWORTH- 336 PM CDT THU JUL 23 2009 ...STRONG THUNDERSTORM MOVING ACROSS SOUTHERN JEFFERSON...NORTHEAST ROCK...AND NORTHWEST WALWORTH COUNTIES... AT 333 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM JEFFERSON TO 7 MILES SOUTHWEST OF FORT ATKINSON...MOVING SOUTHEAST AT 25 MPH. DIME SIZE HAIL...WINDS UP TO 45 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... WHITEWATER BY 355 PM CDT... PALMYRA BY 400 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. LAMERS
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 1:11 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Marquette | 19 min |
| Jul 23, 2:47 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 36 min |
| Jul 23, 4:18 PM CDT | Areal Flood Advisory | MKX | Walworth | 82 min |
| Jul 23, 4:32 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 24 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.